# SDR CA060531010

- Difficulty date: April 4, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6200 · Main Rotor System
- Part: Rotor
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLOWING CLIMB THE MAIN ROTOR SPEED DECREASED UNCOMMANDED AND THE LOW ROTOR RPM WARNING ACTIVATED.  AN EMERGENCY LANDING WAS CARRIED OUT RESULTING IN AIRFRAME DAMAGE.  NR WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR20060531010)
